Alert archive / Michigan / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Apr 7, 2020, 10:08 PM EDT for Elkhart County, Indiana; Berrien County, Cass County, Saint Joseph County, Michigan. It was in force for 29 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2020, 10:08 PM EDT (02:08 UTC)
- Expired
- Apr 7, 2020, 10:37 PM EDT
- In force
- 29 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, Berrien County, MI, Cass County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 54 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:08 PM EDT | HAIL 0.75 | 1 Ne Barron Lake, MI | REPORT FROM MPING: DIME (0.75 IN.). |
| Apr 7, 10:12 PM EDT | HAIL 0.75 | Simonton Lake, IN | . |
| Apr 7, 10:12 PM EDT | HAIL 0.75 | Simonton Lake, IN | |
| Apr 7, 10:18 PM EDT | TSTM WND GST 63 | 1 S Edwardsburg, MI | . |
| Apr 7, 10:18 PM EDT | TSTM WND GST 63 | 1 S Edwardsburg, MI | |
| Apr 7, 10:18 PM EDT | HAIL 0.7 | 1 S Edwardsburg, MI | . |
| Apr 7, 10:18 PM EDT | HAIL 0.7 | 1 S Edwardsburg, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 9:07 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.7
The text
As transmitted.
695
WUUS53 KIWX 080208
SVRIWX
INC039-MIC021-027-149-080300-
/O.NEW.KIWX.SV.W.0006.200408T0208Z-200408T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
1008 PM EDT Tue Apr 7 2020
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Northern Elkhart County in north central Indiana...
Southern Cass County in southwestern Michigan...
Southwestern St. Joseph County in southwestern Michigan...
Southeastern Berrien County in southwestern Michigan...
* Until 1100 PM EDT.
* At 1008 PM EDT, a severe thunderstorm was located near Edwardsburg,
or near Granger, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Elkhart, Niles, Simonton Lake, Constantine, Bristol, Edwardsburg,
Union, Mottville, Dailey, Barron Lake, Calvin Center, Adamsville,
Juno Lake, Shavehead Lake and Eagle Lake.
This includes Interstate 80 in Indiana between mile markers 89 and
105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4186 8567 4167 8574 4174 8606 4176 8606
4176 8618 4178 8628 4191 8622
TIME...MOT...LOC 0208Z 281DEG 25KT 4181 8615
HAIL...1.00IN
WIND...60MPH
$$
FISHER2 follow-up statements
422
WWUS53 KIWX 080227
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1027 PM EDT Tue Apr 7 2020
MIC021-080236-
/O.CAN.KIWX.SV.W.0006.000000T0000Z-200408T0300Z/
Berrien MI-
1027 PM EDT Tue Apr 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERRIEN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central Indiana...and southwestern Michigan.
LAT...LON 4167 8574 4174 8606 4176 8606 4187 8605
4183 8568
TIME...MOT...LOC 0226Z 282DEG 41KT 4180 8599
$$
INC039-MIC027-149-080300-
/O.CON.KIWX.SV.W.0006.000000T0000Z-200408T0300Z/
Elkhart IN-Cass MI-St. Joseph MI-
1027 PM EDT Tue Apr 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHERN ELKHART...SOUTHEASTERN CASS AND SOUTHWESTERN ST. JOSEPH
COUNTIES...
At 1026 PM EDT, a severe thunderstorm was located near Simonton Lake,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Elkhart, Union, Mottville, Shavehead Lake, Calvin Center,
Adamsville, Juno Lake and Eagle Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4167 8574 4174 8606 4176 8606 4187 8605
4183 8568
TIME...MOT...LOC 0226Z 282DEG 41KT 4180 8599
HAIL...1.00IN
WIND...60MPH
$$
FISHER912
WWUS53 KIWX 080237
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1037 PM EDT Tue Apr 7 2020
INC039-MIC027-149-080247-
/O.CAN.KIWX.SV.W.0006.000000T0000Z-200408T0300Z/
Elkhart IN-Cass MI-St. Joseph MI-
1037 PM EDT Tue Apr 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ELKHART...
SOUTHEASTERN CASS AND SOUTHWESTERN ST. JOSEPH COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central Indiana...and southwestern Michigan.
LAT...LON 4167 8574 4174 8606 4176 8606 4187 8605
4183 8568
TIME...MOT...LOC 0235Z 281DEG 25KT 4179 8589
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:57 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Apr 7, 6:57 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
657 PM EDT Tue Apr 7 2020
.SYNOPSIS...
Issued at 110 PM EDT Tue Apr 7 2020
Partly cloudy skies can be expected through the remainder of the
day with a lull in thunderstorms activity. It will be warm this afternoon
high temperatures into the 70s. Scattered showers and thunderstorms
are expected to redevelop this evening. Some of these thunderstorms
may be severe this evening into the early overnight hours. Another
system will bring a likelihood of more rain for Wednesday evening.
Colder air will build in behind this system with windy conditions
developing for later Wednesday night into Thursday.
&&
.UPDATE...
Issued at 636 PM EDT Tue Apr 7 2020
Forecast mostly remains on track. Latest hi-res guidance shows
that the initiation time could be closer to 01-02z than at 00Z.
Also seeing dewpoints dropping slightly across the area back
towards the mid-50s after reaching to the 60 degree mark earlier
this afternoon. Regardless, elevated instability of around 1000
J/kg as seen on the Valparaiso University sounding and continued
deep layer shear around 50kt will be sufficient for storm
organization and severe weather.
Hail continues to be the primary hazard, and storms upstream have
already proven capable of delivering, 2.5 inches in Jackson, WI
at 4:16 pm CDT and 1.5 inches in Whitehall, MI at 6:30 EDT.
So far, surface observations and VWPs near the front have not
shown the advertised backing of winds which does introduce some
uncertainty into the potential for tornadic development. Something
to keep an eye on over the next couple hours is a quick shift in
surface winds back out of the south or southeast as winds
decouple given the loss of daytime heating.
Straightening of the hodograph over night continues to show
storms taking on a more liner mode which will increase the
potential for damaging wind gusts.
&&
.SHORT TERM...(This Evening through Wednesday)
Issued at 220 PM EDT Tue Apr 7 2020
Strong to severe thunderstorms still in play for this
evening/tonight. Surface analysis indicating warm front has surged
north of the CWA and extends westward back to frontal wave in
western WI. This has our area in a capped warm sector as elevated
mixed layer spreads eastward in wake over overnight/morning
convection. As skies continue to clear this afternoon expect
continued destabilization beneath the mid-level cap as surface
based CAPE already approaching 2000J/kg over much of the CWA.
Frontal wave/weak surface low will track eastward into central
lower Michigan by 00Z Wed and is expected to be focus for
convective initiation over southern lower Michigan. Forecast
soundings in the vicinity of frontal wave have some turning in
the low levels and with effective shears forecast around
45kts...combined with steep mid-level lapse rates and increasing
boundary layer moisture all point toward potential for discrete
cells early on. This along with mid-level dry layer would be
supportive of large hail and cant rule out possible tornado. Flow
becomes more unidirectional with time and favors transition to
more linear convection that will bring damaging wind potential as
system continues eastward across the area. Low amplitude mid-level
flow suggests a short window for thunderstorms tonight with
majority of HREF members having convection exiting SE CWA around
06Z. Weak surface ridging builds behind this system providing dry
weather for Wednesday and with little change in airmass expect
temperatures to reach into the mid 60s for highs.
&&
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 220 PM EDT Tue Apr 7 2020
Strong northern stream upper low moving across Ontario to begin
the forecast period will drag surface cold front across the area
Wednesday night. Very limited instability ahead of this front and
lacking in gulf moisture return will have just low chance for
thunder and fast moving front not expected to bring much in the
way of rainfall either. Strong surface gradient in the wake of
this system will bring windy conditions for Thursday. Forecast
soundings indicating mixing depths reaching 7-9Kft bringing
potential for sustained 35-40kt gusts Thursday afternoon. Surface
high pressure then builds into the TN valley providing dry and
cool conditions Friday and Saturday with highs around 10F below
normal Friday then moderating back near normal for Saturday.
Strengthening southern stream jet dynamics this weekend will have
upper low over the southwest US moving eastward...with both
deterministic solutions and ensemble means showing some degree of
interaction/phasing with the northern stream. Low confidence
patten with respect to details on timing/placement of resulting
surface low track...but in terms of sensible weather impacts for
our area look for precip chances to return Saturday night...and
given model and ensemble member differences...not surprising to
see blend yielding off and on low chance POPs on into the
beginning of next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 636 PM EDT Tue Apr 7 2020
Main change to the existing TAFs was to change the tempo mention for
both KFWA and KSBN to prevailing to capture expected convection.
Outside of convection, ceilings should hold to VFR until after the
passage for a cold front later tonight between 04z and 09z from
north to south. Behind the front, low stratus will be possible
through sunrise. This stratus will likely persist for several hours
past sunrise, but KFWA should be able to return to VFR around midday
given less moisture.
When convection affects the terminals, expect degraded ceilings and
visby as well as strong wind gusts. Have taken ceilings/visby down
to IFR for KSBN and MVFR for FWA, but temporary lower conditions are
possible.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Watch from Thursday morning through Friday morning for
LMZ043-046.
&&
UPDATE...CM
SYNOPSIS...Marsili/Cobb
SHORT TERM...JAL
LONG TERM...JAL
AVIATION...CM
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Apr 7, 9:09 PM EDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 909 PM EDT Tue Apr 7 2020 INZ004>009-014-016>018-025>027-MIZ078>081-OHZ001-002-004-005-015-016- 024-025-090115- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall- Kosciusko-Whitley-Allen IN-Huntington-Wells-Adams-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 909 PM EDT Tue Apr 7 2020 ...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Windy conditions are expected late Wednesday night into Thursday. Wind gusts to 40 mph are possible, especially on Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. INZ012-013-015-020-022>024-032>034-090115- Starke-Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Grant-Blackford- Jay- 909 PM EDT Tue Apr 7 2020 /809 PM CDT Tue Apr 7 2020/ ...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ WEDNESDAY... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Windy conditions are expected late Wednesday night into Thursday. Wind gusts to 40 mph are possible, especially on Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. INZ003-MIZ077-090115- La Porte-Berrien- 909 PM EDT Tue Apr 7 2020 /809 PM CDT Tue Apr 7 2020/ ...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ WEDNESDAY... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Windy conditions are expected late Wednesday night into Thursday. Wind gusts in excess of 40 mph are possible, especially on Thursday. Strong winds and building waves late Wednesday night into Thursday may result in some lakeshore flooding across southern Lake Michigan. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. LMZ043-046-090115- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 909 PM EDT Tue Apr 7 2020 ...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. Hazardous conditions for small craft are expected late Wednesday night through Friday. Some gale gusts are possible late Wednesday night through Thursday afternoon.
In the hours before
Special weather statement, Apr 7, 9:23 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Northern Indiana
923 PM EDT Tue Apr 7 2020
MIZ077-080215-
Berrien-
923 PM EDT Tue Apr 7 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERRIEN COUNTY...
At 923 PM EDT, a strong thunderstorm was located over Shorewood-Tower
Hill, or 14 miles west of Buchanan, moving east at 30 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
This storm will be near...
Buchanan and Berrien Springs around 950 PM EDT.
Niles around 1005 PM EDT.
Other locations impacted by this storm include Union Pier, Galien,
Glendora, New Troy, Baroda, Harbert, Bertrand, Sawyer, Turner Shores
and Dayton.
This includes Interstate 94 in Michigan between mile markers 6 and
19.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central Indiana...and southwestern Michigan.
LAT...LON 4196 8622 4176 8625 4183 8676 4184 8676
4192 8666 4199 8661
TIME...MOT...LOC 0123Z 284DEG 27KT 4190 8663
HAIL...0.88IN
WIND...30MPH
JBALLLocal storm report, Apr 7, 9:29 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
929 PM EDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 0.5 W SAWYER 41.88N 86.60W
04/07/2020 M0.75 INCH BERRIEN MI TRAINED SPOTTER
&&
CMLocal storm report, Apr 7, 9:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
941 PM EDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL BUCHANAN 41.83N 86.37W
04/07/2020 M1.00 INCH BERRIEN MI TRAINED SPOTTER
&&
CMLocal storm report, Apr 7, 9:42 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
942 PM EDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 1 NE NEW BUFFALO 41.80N 86.74W
04/07/2020 E0.50 INCH BERRIEN MI PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
CMSpecial weather statement, Apr 7, 9:53 PM EDT, 15 minutes before
Special Weather Statement National Weather Service Northern Indiana 953 PM EDT Tue Apr 7 2020 INZ003-004-012-080245- La Porte-St. Joseph-Starke- 953 PM EDT Tue Apr 7 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. JOSEPH... NORTHEASTERN STARKE AND CENTRAL LA PORTE COUNTIES... At 953 PM EDT/853 PM CDT/, a strong thunderstorm was located near Valparaiso, moving east at 30 mph. Winds in excess of 30 mph and penny size hail are possible with this storm. This storm will be near... Westville and Wanatah around 1005 PM EDT. Kingsford Heights around 1025 PM EDT. Walkerton and Koontz Lake around 1045 PM EDT. Other locations impacted by this storm include Pinhook, South Center, Salem Heights, Fish Lake, Otis, Hanna, Tracy, Kingsbury, Stillwell and Union Mills. This includes Interstate 80 in Indiana between mile markers 38 and 41. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4161 8693 4160 8650 4137 8648 4142 8693 TIME...MOT...LOC 0153Z 274DEG 27KT 4152 8699 HAIL...0.75IN WIND...30MPH JBALL
Local storm report, Apr 7, 10:06 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 PM EDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL ROLLING PRARIE 41.67N 86.62W
04/07/2020 M0.70 INCH LA PORTE IN TRAINED SPOTTER
HAIL LASTED FOR 10 MINUTES.
&&
CMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:07 PM EDT | Special Marine Warning | IWX | 53 min | |
| Apr 7, 9:36 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 39 min |
| Apr 7, 9:53 PM EDT | Special Weather Statement | IWX | LaPorte | 52 min |
| Apr 7, 10:07 PM EDT | Special Marine Warning | IWX | 38 min | |
| Apr 7, 10:21 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 39 min |
| Apr 7, 10:29 PM EDT | Special Weather Statement | IWX | Elkhart | 46 min |
| Apr 7, 10:41 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 49 min |
| Apr 7, 10:45 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 45 min |
| Apr 7, 11:05 PM EDT | Special Weather Statement | IWX | Kosciusko | 40 min |
| Apr 7, 11:21 PM EDT | Special Weather Statement | IWX | Kosciusko, Marshall | 39 min |
| Apr 7, 11:33 PM EDT | Special Weather Statement | IWX | DeKalb, Noble | 42 min |
| Apr 7, 11:52 PM EDT | Special Weather Statement | IWX | Starke | 38 min |
| Apr 8, 12:07 AM EDT | Special Weather Statement | IWX | Whitley | 38 min |
| Apr 8, 12:22 AM EDT | Special Weather Statement | IWX | Adams, Whitley | 38 min |
| Apr 8, 12:30 AM EDT | Special Weather Statement | IWX | Fulton, Wabash | 45 min |
| Apr 8, 12:40 AM EDT | Special Weather Statement | IWX | Blackford, Jay | 35 min |
| Apr 8, 1:19 AM EDT | Special Weather Statement | IWX | Jay | 26 min |
| Apr 8, 4:19 AM EDT | Small Craft Advisory | IWX | 28 hr | |
| Apr 8, 8:21 AM EDT | Dense Fog Advisory | IWX | 99 min | |
| Apr 8, 8:24 AM EDT | Marine Dense Fog Advisory | IWX | 96 min | |
| Apr 8, 10:57 AM EDT | Marine Dense Fog Advisory | IWX | 9 hr | |
| Apr 8, 3:30 PM EDT | Lakeshore Flood Advisory | IWX | 36 hr | |
| Apr 8, 7:56 PM EDT | Special Weather Statement | IWX | Cass, Fulton, White | 34 min |
| Apr 7, 9:20 PM EDT | Special Weather Statement | IWX | Berrien | 40 min |
| Apr 7, 9:23 PM EDT | Special Weather Statement | IWX | Berrien | 52 min |
| Apr 7, 9:29 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 46 min |
| Apr 7, 9:57 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 48 min |
| Apr 7, 10:44 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 46 min |
| Apr 7, 10:48 PM EDT | Areal Flood Warning | IWX | Branch, Hillsdale | 3 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2020Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.